# SDR DXTA2011061704618

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 2,278 hours, 2,203 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INITIATED A  15 DEGREES LEFT TURN & HAD A BINDING IN SPOILER SYS. NO PROBLEMS ROLLING RT.  AT 0-10 NORMAL 10-15 DEGREES BINDING BEGINS & AROUND 15, PRESSURE POPS OFF TO LESS THAN NORMAL. AT 18,  NORMAL PRESSURE & CONTROL. OBSERVED ON BOTH CONTROL COLUMNS AT MULTIPLE SPEEDS 180 -250 KTS. EXTENDED SPEED BRAKES (210KTS), HAD NORMAL CONTROL PRESSURES & NO DISCREPANCIES.  RETRACTED SPEED BRAKES, DISCREPANCY RETURNED. EXTENDED FLAPS 10 DEGREES (LESS THAN 200 KTS) BINDING STOPPED. NO BINDING THROUGHOUT REST OF APPROACH, LANDING, OR POST FLT CONTROL TEST.  CHECKED SPOILER RIGGING, FOUND LT & RT SPOILER CABLE TENSIONS LOW. PERFORMED CABLE RIGGING. SPOILER OPS & RIG CHECKED GOOD IAW MM 27-60-00.
